Hayman $T$ directions of meromorphic functions in some angular domains
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 1-11
https://doi.org/10.4134/BKMS.2015.52.1.1
Printed January 31, 2015
Nan Wu and Zu-Xing Xuan
China University of Mining and Technology(Beijing), Beijing Union University
Abstract : This paper is devoted to investigate the singular directions of meromorphic functions in some angular domains. We will confirm the existence of Hayman $T$ directions in some angular domains. This is a continuous work of Yang \cite{Yang01} and Zheng \cite{JH01}.
Keywords : Hayman $T$ direction, angular domain, P\'{o}lya peaks, order
MSC numbers : Primary 30D10; Secondary 30D20, 30B10, 34M05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd